# SDR IPXA2023091594160

- Difficulty date: August 30, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 90,223 hours, 19,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: AEA7633505
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CMAIN CABIN AT STA Y=1531, LONGERON 12L HAS A CRACKED PRODUCTION SPLICE.REPLACED CRACKED PRODUCTION SPLICE AT THE MAIN CABIN STA Y=1531, LONGERON 12L IAW SRM 51-33-01 AND DWG AEA7633. (MINOR)
